# SDR VNAA2012091600014

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 20,373 hours, 20,999 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE IN NOSE AREA.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THREE (3) BURNED STATIC WICKS, ONE EACH ON RIGHT OUTBOARD HORIZONTAL, RIGHT LOWER WINGLET AND LOWER TAIL CONE.  A BURNED SCREW ON TOP OF HORIZONTAL STAB TIP ON RIGHT SIDE WAS REMOVED AND REPLACED.  OTHER MINOR ALLOWABLE RIVET AND BURN DAMAGE PER SRM WAS TREATED.  MAINTENANCE PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
